MathSciNet Relay Station
MathSciNet bibliographic data
MR410719 (53 #14465) 54H25 (57E99)
Rosenholtz, Ira Local expansions, derivatives, and fixed points. Fund. Math. 91 (1976), no. 1, 1–4.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement